Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The existence of the Lebesgue-Stieltjes integral


Author: R. L. Jeffery
Journal: Bull. Amer. Math. Soc. 35 (1929), 357-362
DOI: https://doi.org/10.1090/S0002-9904-1929-04750-5
Cited work: Bull. Amer. Math. Soc., Volume 24, Number 4 (1918), 177--202
MathSciNet review: 1561745
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04750-5

American Mathematical Society